# SDR DHL2003801023

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576954589
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OUTBOARD L/E OUTER PLATING CORRODED AT STA XFS 710.000.  PERFORMED MAJOR REPAIR IAW EODHL 030401, ED3255.  REMOVED CORROSION ON LT WING OUTBOARD L/E STA XFS 710.000 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT CORRORED AREA IAW EODHL 030401, ED3255.  FABRICATED FILLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.063) IAW EODHL 030401, ED3255.  CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL 030401, ED3255, SRM 51-1-21 PG 1 SRM 51-1-20D PG 9 AND SRM 51-1-15 PG 1.
